# SDR UPS05845691

- Difficulty date: October 4, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 1775 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L17L CRACKED AT END FITTING IN 60 COMPT, STA 1775.  REMOVED END FITTING AT FS 1775 L17L IAW SRM 51-1-21.  FABRICATED AND INSTALLED LONGERON AND END FITTING IAW SRM53-5-1 FIG 7 AND SRM 51-1-20D.
